# SDR CALA9701306

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1811-1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 1811-1880, LONGERON 36L TO 48L.  THE CORRODED SKIN WAS CUT OUT AND NEW SKIN WAS INSTALLED USING SPLICE DOUBLER, TRIPLER, AND FINGER DOUBLERS PER SRM 53-20-00, 51-33-01, AND 51-35-01.
